# SDR AALA202509267375

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 29,746 hours, 13,965 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  23C SEAT MOUNTED EMERGENCY PATH LIGHTING INOPERATIVE.  FOUND BROKEN AND EXPOSED WIRE BY THE LOWER SIDEWALL PANEL.  MAINTENANCE REPAIRED WIRE BETWEEN SEATS 22C AND 23C IAW ESPM 20-43-11.
